The Stacks project

Bibliography entry Achinger

author
Achinger, Piotr
title
Wild ramification and $K(\pi , 1)$ spaces
year
2017
journal
Invent. Math.
volume
210
number
2
pages
453–499
url
https://doi.org/10.1007/s00222-017-0733-5

@ARTICLE{Achinger,
    AUTHOR = "Achinger, Piotr",
    TITLE = "Wild ramification and {$K(\pi, 1)$} spaces",
    JOURNAL = "Invent. Math.",
    VOLUME = "210",
    YEAR = "2017",
    NUMBER = "2",
    PAGES = "453--499",
    ISSN = "0020-9910",
    URL = "https://doi.org/10.1007/s00222-017-0733-5"
}

      

This item is referenced in 1 tag:

  • in Section 57.32: Tricks in positive characteristic